Well, I've been diagnosed with depression/anxiety for 10-11 years. I've been prescribed several different medicatons. Effexor, Paxil, and Zoloft. Effexor and Paxil made my head feel so wierd and if I just missed one dose I felt like I couldn't even function for that day. The most recent drug prescribed was Zoloft. I felt like it worked. Maybe too well. I do want to have some emotion. I just don't want to sit in my house and break down and cry and not even know why (with that empty pit in my stomach for no reason). The worst part is that I believe Zoloft made me gain 50 lbs in the last 3 years. Quite a considerable amount of weight considering I've never weiged over 120 lbs in my life. Even at 9 months pregnant I only weighed 140. Well I finally weaned myself off the Zoloft. It took me close to 2 months to keep cutting the doses and I took my last dose about 2 weeks ago. My appetite has decreased. Which in itself is great. Now I'm feeling sad again though. I have a husband and two kids that I have to take care of. It's so hard to do that job when I just want to lay there and cry. I don't want to go back on the Zoloft b/c I'm tired of looking in the mirror and seeing a slob. I'm small boned and short and that extra 50 lbs just looks horrible on me. I didn't even go to my 15 year high school reunion due to embarassement over my weight. Does anyone share the weight gain with zoloft and try to go off? Did you depression come back like mine? What did you do? I'd rather not go on another drug. I'd love some suggestions.
Posts You May Be Interested In
im really lonely and depressed my mom doesnt want to spend time with me and she ignores me and wants to beat the living shit out of me cz i wanna spend time with her and she doesnt i have no siblings shes so mean to me i hate my life
Where do I start....... I've been dealing with a sickness since February. When I first got sick I weighed 191. Now I weigh 140 and I am still losing because I am unable to eat or hold anything down. In May I was diagnosed with H. Pylori (which I had before in 2011) I took all the medicine for it and it disappered. Well in between all that time I had been to numerous doctors visits and had several...